| Model Number |
G03785 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
A few days after the picc line placement, the customer noted a leak on the catheter between the skin and the purple part of the catheter.The picc line was removed.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.